# SDR ABXA9900117

- Difficulty date: January 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N825AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46115
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 46549032
- Condition: Corroded
- Location: Bs 1220
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GUSSET HAD EXFOLIATED CORROSION AT STATION 1220 LONGERON 24 LEFT.  REPLACED GUSSET IAW DC8 SRM 51-01-20D AND ABX REA D853-24930.
